VOL. 24 · NO. 3 | July, 1972
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 24 (3), (July, 1972)
No abstract available
Articles
Masasi KOWADA
J. Math. Soc. Japan 24 (3), 355-373, (July, 1972) DOI: 10.2969/jmsj/02430355
KEYWORDS: 28A65
No abstract available
Robert C. SHOCK
J. Math. Soc. Japan 24 (3), 374-376, (July, 1972) DOI: 10.2969/jmsj/02430374
KEYWORDS: 16A21
No abstract available
Tetsuo NAKAMURA
J. Math. Soc. Japan 24 (3), 377-383, (July, 1972) DOI: 10.2969/jmsj/02430377
KEYWORDS: 22E60
No abstract available
Shigeru IITAKA
J. Math. Soc. Japan 24 (3), 384-396, (July, 1972) DOI: 10.2969/jmsj/02430384
KEYWORDS: 14M20, 32J25
No abstract available
Hiroshi KIMURA
J. Math. Soc. Japan 24 (3), 397-404, (July, 1972) DOI: 10.2969/jmsj/02430397
KEYWORDS: 20B10
No abstract available
Hideki OMORI
J. Math. Soc. Japan 24 (3), 405-432, (July, 1972) DOI: 10.2969/jmsj/02430405
KEYWORDS: 58G99
No abstract available
Eiichi ABE, Yukio DOI
J. Math. Soc. Japan 24 (3), 433-447, (July, 1972) DOI: 10.2969/jmsj/02430433
KEYWORDS: 16A24
No abstract available
Tohru AKAZA
J. Math. Soc. Japan 24 (3), 448-464, (July, 1972) DOI: 10.2969/jmsj/02430448
KEYWORDS: 30A48
No abstract available
Shoshichi KOBAYASHI, Takushiro OCHIAI
J. Math. Soc. Japan 24 (3), 465-480, (July, 1972) DOI: 10.2969/jmsj/02430465
KEYWORDS: 53C55
No abstract available
Takahiro KAWAI
J. Math. Soc. Japan 24 (3), 481-517, (July, 1972) DOI: 10.2969/jmsj/02430481
KEYWORDS: 35E05, 46F15, 58G99
No abstract available
Koichi OGIUE
J. Math. Soc. Japan 24 (3), 518-526, (July, 1972) DOI: 10.2969/jmsj/02430518
KEYWORDS: 53C30
No abstract available
Back to Top